# SDR DHL2004801010

- Difficulty date: October 19, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Frame
- Condition: Contaminated
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR STICKS, ALMOST IMPOSSIBLE TO GET BACK IN COCKPIT.  REMOVED DEBRRIS FROM LOWER PART OF DOOR JAMB.  COCKPIT DOOR OP'S CHECK OK PER DC-8 MM 52-00-00.
